On Discrete Criterion of Mbius Groups in Several Dimensions

YuePing Jiang

Acta Mathematica Sinica, Chinese Series ›› 1998, Vol. 41 ›› Issue (3)

PDF(379 KB)
PDF(379 KB)
Acta Mathematica Sinica, Chinese Series ›› 1998, Vol. 41 ›› Issue (3) DOI: 10.12386/A1998sxxb0118
论文

On Discrete Criterion of Mbius Groups in Several Dimensions

  • YuePing Jiang
Author information +
History +

Abstract

The discrete criterion of any non elementary Mbius groups in several dimensions is given by using the generalised Jrgensen's inequality.

Cite this article

Download Citations
YuePing Jiang. On Discrete Criterion of Mbius Groups in Several Dimensions. Acta Mathematica Sinica, Chinese Series, 1998, 41(3) https://doi.org/10.12386/A1998sxxb0118
PDF(379 KB)

233

Accesses

0

Citation

Detail

Sections
Recommended

/